Advances in Pure Mathematics (APM)

Description: 

Advances in Pure Mathematics (APM)

http://www.scirp.org/journal/apm/

Publisher: Scientific Research Publishing

Advances in Pure Mathematics (APM) is an international journal dedicated to the latest advancement of ordered algebraic structures.

The journal publishes original papers including but not limited to the following fields:

* Applied Harmonic Analysis
* Approximation Theory
* Asymptotic Methods
* Bifurcation Theory
* Coding Theory
* Combinatorics
* Complex Analysis
* Convex Analysis
* Difference Equations
* Differential Equations
* Dynamical Systems
* Fixed-Point Theory
* Fourier Analysis
* Fractals
* Fractional Analysis
* Functional Differential Equations
* Fuzzy Mathematics
* Geometry of Banach Spaces
* Integral Equations
* Mathematical Biology, Including Population Dynamics
* Mathematical Physics
* Matrix Theory
* Moment Theory
* Number Theory
* Numerical Analysis
* Operator Theory
* Optimal Control
* Optimization Wavelets
* Partial Differential Equations
* Probability
* Reaction-Diffusion Problems, Discrete Mathematics
* Scattering Theory
* Semigroups of Operators
* Signal Theory
* Special Functions
* Statistics
* Stochastic Process
* Topology and Applications
* Transport Theory
* Ultrametric Analysis
* Variational Methods

ISSN Print: 2160-0368
ISSN Online: 2160-0384

Manuscript submission via online system.

Editor-in-Chief:

Prof. Juan de dios Pérez Jiménez
Universidad de Granada
Spain

Email: Email: apm@scirp.org

Advances in Pure Mathematics is available free of charge as an Open Access journal on the Internet.

Abstracts available online. Articles available in PDF format.

Current Issue: Volume 01, Number 05 (September 2011)

Date: 12 October 2011

Open Access: 
Yes
Original posting date: 
Wednesday, October 12, 2011
©1995 - 2014 Georgetown University Library
37th & O Streets NW Washington DC 20057-1174   •   202.687.7607